dcsimg
Article: A revision of the elephant-shrews, family Macroscelididae
Report an error

Title

A revision of the elephant-shrews, family Macroscelididae

By

Corbet, G. B. (Gordon Barclay)
Hanks, J

Type

Article

Date of Publication

1968

Original Publication

Bulletin of the British Museum (Natural History) Zoology

Volume

16

Pages

45--111

Contributed by

BioStor

Language

English

Published by

London :BM(NH)

Identifiers

BioStor: 102401

Rights Status

In copyright. Digitized with the permission of the rights holder.

 

Download MODS